# SDR SWAA2025012080377

- Difficulty date: December 22, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS360 AND STR27R TO STR28R AT EQUIPMENT ELECTRONIC COMP 2024-772673<[01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS360 AND STR27R TO STR28R AT EQUIPMENT ELECTRONIC COMP IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. LENGTH OF CRACK IS L: 0.841' TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B23316910 AND DUE DATE: 04-FEB-25.;[02] CERTIFIED WORK PERFORMED
